MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; E/T TUBE CUFFED 3.0MM 12FR

SUNMED HOLDINGS LLC SUNMED LLC; E/T TUBE CUFFED 3.0MM 12FR
Model Number 1-7333-30
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reportable as reported to fda, and the patient needed racemic epi treatment for stridor.
 
Event or Problem Description
Clinician felt a "popping" as the cuff was being removed. the patient needed racemic epi for stridor later in the day.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reportable as reported to fda, and the patient needed racemic epi treatment for stridor.Complaint not confirmed as no photo or returned material was provided.Sent complaint information to the supplier.Reviewed complaint history for the 24 months preceding the complaint reporting date.There was one complaint for the part in that timeframe, there is no trending issue.Root cause of noise is likely due to one of the following: the cuff was at least partially inflated, or the cuff snagged on something such as scar tissue or a tumor in the airway.Pulled most similar available device part number 1-7333-25 to perform visual inspection.No non-conformances were found.Sent resolution to the customer.

Brand Name
SUNMED LLC
Common Device Name
E/T TUBE CUFFED 3.0MM 12FR
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16773055
Report Number1314417-2023-00008
Device Sequence Number11548291
Product Code BTR
UDI-Device Identifier10889483040508
UDI-Public10889483040508
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-7333-30
Device Catalogue Number1-7333-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown